Alert archive / Colorado / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 50, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 6, 2020, 2:28 PM MDT for Costilla County, Huerfano County, Las Animas County, Colorado. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2020, 2:28 PM MDT (20:28 UTC)
- Expired
- Jun 6, 2020, 3:00 PM MDT
- In force
- 32 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Costilla County, CO, Huerfano County, CO, Las Animas County, CO
The radar
The Pueblo radar (KPUX), 153 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 12:21 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.5 hours before the alert went out and 285 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2104 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
718
WUUS55 KPUB 062028
SVRPUB
COC023-055-071-062100-
/O.NEW.KPUB.SV.W.0050.200606T2028Z-200606T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
228 PM MDT Sat Jun 6 2020
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Southeastern Huerfano County in southeastern Colorado...
Southeastern Costilla County in south central Colorado...
Southwestern Las Animas County in southeastern Colorado...
* Until 300 PM MDT.
* At 228 PM MDT, a severe thunderstorm was located 7 miles southeast
of Stonewall, or 25 miles west of Trinidad, moving northeast at 60
mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Walsenburg, Aguilar, Gulnare, Boncarbo, Stonewall, Segundo and
Weston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3699 10514 3701 10518 3773 10470 3747 10425
3699 10483
TIME...MOT...LOC 2028Z 213DEG 51KT 3706 10495
HAIL...<.75IN
WIND...70MPH
$$
kam2 follow-up statements
578
WWUS55 KPUB 062045
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
245 PM MDT Sat Jun 6 2020
COC023-062054-
/O.CAN.KPUB.SV.W.0050.000000T0000Z-200606T2100Z/
Costilla CO-
245 PM MDT Sat Jun 6 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COSTILLA COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.
LAT...LON 3715 10504 3724 10499 3773 10470 3747 10425
3705 10476
TIME...MOT...LOC 2044Z 212DEG 43KT 3718 10486
$$
COC055-071-062100-
/O.CON.KPUB.SV.W.0050.000000T0000Z-200606T2100Z/
Huerfano CO-Las Animas CO-
245 PM MDT Sat Jun 6 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM MDT
FOR SOUTHEASTERN HUERFANO AND SOUTHWESTERN LAS ANIMAS COUNTIES...
At 244 PM MDT, a severe thunderstorm was located near Segundo, or 19
miles west of Trinidad, moving northeast at 50 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Walsenburg, Aguilar, Gulnare, Boncarbo, Stonewall, Segundo and
Weston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3715 10504 3724 10499 3773 10470 3747 10425
3705 10476
TIME...MOT...LOC 2044Z 212DEG 43KT 3718 10486
HAIL...<.75IN
WIND...70MPH
$$
kam429
WWUS55 KPUB 062058
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
258 PM MDT Sat Jun 6 2020
COC055-071-062108-
/O.EXP.KPUB.SV.W.0050.000000T0000Z-200606T2100Z/
Huerfano CO-Las Animas CO-
258 PM MDT Sat Jun 6 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HUERFANO AND
SOUTHWESTERN LAS ANIMAS COUNTIES WILL EXPIRE AT 300 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.
LAT...LON 3715 10504 3724 10499 3773 10470 3747 10425
3705 10476
TIME...MOT...LOC 2058Z 213DEG 51KT 3731 10476
$$
kamWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 11:22 AM MDT, 3 hours 6 minutes earlier.
Area forecast discussion, Jun 6, 11:22 AM MDT, 3 hours 6 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1122 AM MDT Sat Jun 6 2020 .SHORT TERM...(Today and tonight) Issued at 342 AM MDT Sat Jun 6 2020 ...Potentially Dangerous Weather Conditions Will Likely Affect the Region Today... An intense short wave trough will barrel through the region today. There are very strong winds associated with this system and there is sufficient moisture to allow for thunderstorms to develop, likewise rotating convection is likely today. The best forcing will occur in the mountains, so the highest potential for severe thunderstorm activity will be over the mountains, all of the valleys and possibly the I-25 corridor region, especially across El Paso county. The primary threat will be very strong surface winds, but isolated tornadoes will be possible. It needs to be emphasized that the greatest severe weather threat, including a tornado or two, will be in the mountains and valleys. Winds gusting to 60 to 100 mph cannot be ruled out, especially in the higher elevations of the mountains. CAPES in the mtns/valleys will be between 1000 - 1500 J/KG and deep shear will be 60 to 80 knts. SPC has our higher elevations in SLIGHT risk with hatched area for winds. There is a 2% TOR prob for the mtns and SLV. the slight risk also includes most of El Paso county. The overall best forcing will be located over the 4 corners around 18 UTC today (noon local), over the greater Salida/Pikes Peak region round 21 UTC (3 pm local) and into NE CO at 00 UTC (6 pm local). For the plains, the greatest threat will be fire weather. Although we may not technically verify Red Flag conditions (RH values will likely stay above 15% all of today), the combination of the strong winds (synoptically gusting to 60 mph, with stronger gusts in thunderstorm) and drought conditons warrant the Red Flag Warning. Cloud to ground lightning strikes will have the potential to cause new fire starts over all of the region today. Any new fire start will have the potential to rapidly spread. Significant amounts of blowing dust are likely today over the plains. The strongest storms on the plains will occur along the I-25 corridor (especially El Paso county), with the storms weakening as you go east. Given the synoptic situation, There is a good chance that either a severe thunderstorm or tornado watch will be issued for parts of the region by late morning or early afternoon. High winds warnings and Red Flag warnings are already in effect for parts of the region for today. \/Hodanish .LONG TERM...(Sunday through Friday) Issued at 342 AM MDT Sat Jun 6 2020 ...Widespread Critical Fire Weather Conditions are Expected Sunday... Sunday...As the disturbance that affects us for Saturday continues to propagating into Canada, another upper-level trough is expected to translate from the Pacific Northwest into the Intermountain West region. As it does, increasing southwest flow aloft is expected to keep temperatures relatively hot and usher in much drier air. At the surface, strong south to southwesterly winds of 25-35 mph with gusts to around 50 mph are expected to develop by around midday and continue into the evening. The strong winds and very low relative humidities will create critical fire weather conditions for much of the area. Latest guidance continues to indicate a dryline will be set up near the Kansas border, but the dry air should penetrate far enough into the eastern most counties to warrant a Red Flag Warning. Therefore, have not made any changes to the current Red Flag Warning. Monday and Tuesday...The upper-level trough is expected to continue propagating eastward through Colorado and into the Great Plains by Tuesday evening. Strong south to southwesterly winds are expected once again Monday as the trough continues to approach the region, though guidance is indicating that the winds will not be quite as strong as Sunday. The trough is also expected to send a couple of cold fronts through the plains on Monday. The initial cold front is anticipated to propagate across the plains Monday morning, but uncertainty remains on just how far south this front will make it before stalling out as lee troughing develops over the southeastern plains. The front is anticipated to bring a chance for isolated showers to the Palmer Divide and central mountains through the day Monday. Additionally, the cold front should aid in keeping relative humidity values slightly higher across portions of the plains. A reinforcing front is expected to move through Monday night into Tuesday, which will bring gusty northerly winds, refreshingly cooler temperatures to the plains, and continued chances for isolated showers to the Palmer Divide and central mountains. In fact, it may become cold enough for a few snow showers across these areas Tuesday morning. Critical fire weather conditions are still expected for Monday, but with the uncertainty of just how far south the initial cold front propagates before it stalls out and the numerous weather hazards for Saturday and Sunday, will continue to hold off on issuing any highlights to avoid adding confusion to the already complicated mix. With the gusty north winds and drier air moving back in on Tuesday, there is potential for critical fire weather conditions once again. Wednesday through Friday...Ridging moves back into the area for the second half of the week, which is expected to bring an uptick in temperatures and lighter winds to south central and southeastern Colorado. An embedded weak disturbance brings a chance for precipitation to the area on Friday, mainly for the mountains and high valleys. && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 1118 AM MDT Sat Jun 6 2020 Southerly winds will increase quickly around the start of the TAF period with wind gusting to 50 kts at all three terminals during the afternoon. Thunderstorms will be possible through early evening which could enhance surface wind gusts to around 60 kts near thunderstorms, along with producing a hail threat. TAFs will cover this probability through 22z for KALS and through 24z for both KCOS and KPUB. Thunderstorms should move east of the terminals by early evening with winds gradually decreasing overnight. They will increase again Sunday morning with gusts to around 35-40 kts by the afternoon. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... High Wind Warning until 9 PM MDT this evening for COZ084>089- 093>099. Red Flag Warning until 8 PM MDT this evening for COZ226>237. Red Flag Warning from 11 AM to 9 PM MDT Sunday for COZ220>222- 224>237. High Wind Warning until 9 PM MDT this evening for COZ069>071. && SHORT TERM...HODANISH LONG TERM...CARLBERG AVIATION...KT
Hazardous weather outlook, Jun 6, 10:37 AM MDT, 3 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1037 AM MDT Sat Jun 6 2020 COZ058>089-093>099-071645- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1037 AM MDT Sat Jun 6 2020 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Severe thunderstorms will develop over the mountains, valleys and portions of the I-25 corridor region today. The greatest severe weather risk will be straight line winds gusting to 60 to 80 mph. However, large hail up to 1.5 inches in diameter and even an isolated tornado will be possible, particularly across the mountains and San Luis Valley. The timing of severe thunderstorms today will be from late morning through mid afternoon across the western mountains and San Luis Valley. Severe thunderstorms will spread into the eastern mountains and I-25 corridor after noon and continue through early evening. All of south central and southeast Colorado will see strong southerly winds gusting to between 40 and 60 mph this afternoon. This will result in strong cross winds on north south oriented roads and cause poor visibility in blowing dust, particularly across the plains. Red Flag Warnings are in effect for all of the southeast plains today due to a combination of gusty winds, low relative humidity and dry vegetation. Any cloud to ground lightning strikes over the region have the potential to ignite new fires, and weather conditions will be favorable for rapid rates of fire growth and spread. If you see smoke, immediately call 911. Be prepared to evacuate quickly if a fire starts near your area. .DAYS TWO THROUGH SEVEN...Sunday through Friday Critical fire weather conditions are expected for most of south central and southeast Colorado on Sunday and Monday as windy conditions continue into early next week. However, there is some uncertainty with the areal extent of critical fire weather conditions on Monday as a cold front could aid in raising relative humidity values above critical thresholds across northern portions of the southeast plains. Critical fire weather conditions will once again be possible Tuesday as gusty north winds and drier air move back into the region. Some light snow showers are possible over and near the Palmer Divide and central mountains Tuesday morning. Later in the week, isolated thunderstorms are possible on Friday, mainly for the mountains and high valleys. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely across the mountains and interior valleys late this morning through this afternoon, and across the southeast plains and this afternoon through early evening. 31/31
In the hours before
Local storm report, Jun 6, 1:40 PM MDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
140 PM MDT SAT JUN 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0111 PM NON-TSTM WND GST 2 S WOLF CREEK PASS 37.45N 106.80W
06/06/2020 M61 MPH MINERAL CO AWOS
AWOS STATION KCPW WOLF CREEK PASS.
&&Local storm report, Jun 6, 1:42 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
142 PM MDT SAT JUN 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0111 PM TSTM WND GST 2 S WOLF CREEK PASS 37.45N 106.80W
06/06/2020 M61 MPH MINERAL CO AWOS
CORRECTS PREVIOUS NON-TSTM WND GST REPORT
FROM 2 S WOLF CREEK PASS. AWOS STATION KCPW
WOLF CREEK PASS.
&&Special weather statement, Jun 6, 1:59 PM MDT, 29 minutes before
Special Weather Statement National Weather Service Pueblo CO 159 PM MDT Sat Jun 6 2020 COZ065-067>072-062045- Southern San Luis Valley CO- Alamosa Vicinity/Central San Luis Valley Below 8500 Ft CO- Saguache County East of Continental Divide below 10000 Ft CO- Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft CO- Eastern San Juan Mountains Above 10000 Ft CO- Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO- 159 PM MDT Sat Jun 6 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ALAMOSA...RIO GRANDE... SOUTH CENTRAL SAGUACHE AND NORTHWESTERN CONEJOS COUNTIES UNTIL 245 PM MDT... At 159 PM MDT, Doppler radar was tracking a strong thunderstorm 18 miles south of Del Norte, or 32 miles west of Alamosa, moving northeast at 60 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Alamosa, Monte Vista, Center, Del Norte, Hooper, San Luis Lake, La Garita, Mosca, Alamosa East and Great Sand Dunes. A Severe Thunderstorm Watch remains in effect until 800 PM MDT for south central, central and southeastern Colorado. LAT...LON 3729 10647 3744 10661 3808 10616 3758 10556 TIME...MOT...LOC 1959Z 231DEG 52KT 3743 10646 KTS
Special weather statement, Jun 6, 2:04 PM MDT, 24 minutes before
Special Weather Statement
National Weather Service Pueblo CO
204 PM MDT Sat Jun 6 2020
COZ060>066-069-072-073-076-077-062030-
Western/Central Fremont County Below 8500 Ft CO-
La Garita Mountains Above 10000 Ft CO-
Central Chaffee County Below 9000 Ft CO-
Saguache County East of Continental Divide below 10000 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Western Chaffee County Between 9000 and 11000 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
Northwestern Fremont County Above 8500Ft CO-
Western Mosquito Range/East Chaffee County above 9000Ft CO-
Saguache County West of Continental Divide Below 10000 Ft CO-
Eastern Sawatch Mountains above 11000 Ft CO-
204 PM MDT Sat Jun 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR CHAFFEE...WESTERN FREMONT...
NORTHWESTERN CUSTER AND NORTH CENTRAL SAGUACHE COUNTIES UNTIL 230 PM
MDT...
At 204 PM MDT, Doppler radar was tracking a strong thunderstorm over
Poncha Pass, or near Decker Burn Scar, moving northeast at 60 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Decker Burn Scar, northwestern Hayden Pass Burn Scar, Salida, Buena
Vista, Poncha Springs, Bonanza, Maysville, Poncha Pass, Villa Grove,
Sargents, Alpine, Monarch Pass, Nathrop, Howard, St Elmo, Cottonwood
Pass and Swissvale.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
central and southeastern Colorado.
LAT...LON 3894 10611 3894 10603 3887 10593 3881 10591
3870 10597 3869 10580 3826 10579 3821 10643
3842 10645 3844 10625 3850 10634 3862 10636
3870 10645 3872 10642 3882 10642 3891 10632
3893 10642 3891 10647 3895 10650 3898 10611
TIME...MOT...LOC 2004Z 216DEG 53KT 3842 10609
KTSLocal storm report, Jun 6, 2:05 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
205 PM MDT SAT JUN 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM NON-TSTM WND GST 2 S ALAMOSA 37.43N 105.87W
06/06/2020 M59 MPH ALAMOSA CO ASOS
ASOS STATION KALS ALAMOSA AIRPORT.
&&
GHSpecial weather statement, Jun 6, 2:20 PM MDT, 8 minutes before
Special Weather Statement National Weather Service Pueblo CO 220 PM MDT Sat Jun 6 2020 COZ074-075-087-088-062100- Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- Southern Sangre De Cristo Mountains Above 11000 Ft CO- 220 PM MDT Sat Jun 6 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HUERFANO... SOUTHEASTERN COSTILLA AND SOUTHWESTERN LAS ANIMAS COUNTIES UNTIL 300 PM MDT... At 220 PM MDT, Doppler radar was tracking a strong thunderstorm 10 miles south of Stonewall, or 29 miles southwest of Trinidad, moving northeast at 60 mph. Half inch hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Aguilar, Gulnare, Boncarbo, Stonewall, Segundo and Weston. LAT...LON 3700 10516 3771 10469 3748 10428 3699 10482 TIME...MOT...LOC 2020Z 213DEG 52KT 3699 10500 kam
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 6:16 PM MDT | Special Weather Statement | PUB | El Paso | 14 min |
| Jun 5, 7:33 PM MDT | Special Weather Statement | PUB | El Paso | 12 min |
| Jun 6, 10:53 AM MDT | Special Weather Statement | PUB | Pueblo | 52 min |
| Jun 6, 11:06 AM MDT | Special Weather Statement | PUB | Huerfano | 39 min |
| Jun 6, 11:18 AM MDT | Special Weather Statement | PUB | Pueblo | 42 min |
| Jun 6, 11:49 AM MDT | Special Weather Statement | PUB | Pueblo | 41 min |
| Jun 6, 12:31 PM MDT | Special Weather Statement | PUB | Pueblo | 44 min |
| Jun 6, 12:42 PM MDT | Special Weather Statement | PUB | Mineral | 48 min |
| Jun 6, 1:04 PM MDT | Severe Thunderstorm Warning | PUB | Mineral, Rio Grande, Saguache | 26 min |
| Jun 6, 1:14 PM MDT | Special Weather Statement | PUB | Crowley | 46 min |
| Jun 6, 1:30 PM MDT | Severe Thunderstorm Warning | PUB | Mineral, Rio Grande, Saguache | 30 min |
| Jun 6, 1:34 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| Jun 6, 1:46 PM MDT | Severe Thunderstorm Warning | PUB | Conejos, Rio Grande | 14 min |
| Jun 6, 1:59 PM MDT | Special Weather Statement | PUB | Alamosa, Rio Grande | 46 min |
| Jun 6, 2:04 PM MDT | Special Weather Statement | PUB | Chaffee | 26 min |
| Jun 6, 2:20 PM MDT | Special Weather Statement | PUB | Huerfano | 40 min |
| Jun 6, 2:25 PM MDT | Severe Thunderstorm Warning | PUB | Alamosa, Rio Grande, Saguache | 35 min |
| Jun 6, 2:34 PM MDT | Flash Flood Warning | PUB | Chaffee, Fremont, Saguache | 83 min |
| Jun 6, 2:39 PM MDT | Special Weather Statement | PUB | Fremont | 51 min |
| Jun 6, 2:44 PM MDT | Severe Thunderstorm Warning | PUB | Chaffee, Custer, Fremont, Saguache | 31 min |
| Jun 6, 2:48 PM MDT | Fire Weather Watch | PUB | Alamosa, Baca, Bent, Chaffee, Conejos, Costilla and 14 more | 24 hr |
| Jun 6, 2:49 PM MDT | Special Weather Statement | PUB | Conejos, Rio Grande | 41 min |
| Jun 6, 2:59 PM MDT | Severe Thunderstorm Warning | PUB | Alamosa, Custer, Saguache | 31 min |
| Jun 6, 3:00 PM MDT | Special Weather Statement | PUB | Huerfano | 45 min |
| Jun 6, 3:08 PM MDT | Special Weather Statement | PUB | Fremont | 37 min |
| Jun 6, 3:15 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Pueblo, Teller | 30 min |
| Jun 6, 3:29 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont, Pueblo, Saguache | 16 min |
| Jun 6, 3:30 PM MDT | Special Weather Statement | PUB | Alamosa | 30 min |
| Jun 6, 3:34 PM MDT | Special Weather Statement | PUB | El Paso | 41 min |
| Jun 6, 3:39 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 36 min |
| Jun 6, 3:43 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont, Pueblo | 32 min |
| Jun 6, 3:46 PM MDT | Special Weather Statement | PUB | Huerfano | 44 min |
| Jun 6, 4:01 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 44 min |
| Jun 6, 4:08 PM MDT | Special Weather Statement | PUB | Fremont | 52 min |
| Jun 6, 4:11 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 34 min |
| Jun 6, 4:19 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Pueblo, Teller | 26 min |
| Jun 6, 4:34 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 11 min |
| Jun 6, 4:43 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Fremont, Pueblo | 32 min |
| Jun 6, 4:50 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 25 min |
| Jun 6, 4:51 PM MDT | Special Weather Statement | PUB | Huerfano, Las Animas | 39 min |
| Jun 6, 5:11 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Huerfano, Las Animas, Otero, Pueblo | 64 min |
| Jun 6, 5:30 PM MDT | Special Weather Statement | PUB | Las Animas | 45 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.